# SDR IKBR20200212909

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: General aviation
- Aircraft: N180SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12161
- Aircraft time: 946 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: S344311
- Condition: Defective
- Location: Avionics
- Part time: 946 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE PILOT NOTICED THE #2 AVIONICS FAN WAS WAS NOT COMING ON AND SMELLED A BURNING SMELL INSPECTED SYSTEM AND FOUND THE AVIONICS MASTER SWITCH P/N S3443-1-1 WAS DEFECTIVE INSTALLED NEW SWITCH.
